LDN Placebo effect ?

A board to discuss Low Dose Naltrexone (LDN) as a treatment for Multiple Sclerosis

LDN Placebo effect ?

Postby NormB » Thu Feb 14, 2013 1:07 pm

Last September 2012 I started the normal titration of LDN and three weeks later I started feeling the good effects such as better bladder control, more energy to my legs and better torso strenght. I was extremely happy with the outcome of the drug effect. I am Secondary progressive and still mobile. At the end of November I began to lose all the benefits I had acquired. Also I had a groin skin yeast infection around that time which I read it may affect the performance of tthe drug. If it is due to the yeast infection and deal with this problem should I expect to regain the benefits?
It is simply discouraging to feel that well and fall back. Which is I entertain many thoughts like placebo effect and or the yeast infection.

Regards,

Norm B
'92 diag RR - '05 SP
On LDN since Sept. 2012 with better quality of life.
User avatar
NormB
Family Elder
 
Posts: 106
Joined: Thu Jan 07, 2010 4:00 pm
Location: Near Ottawa Canada

Advertisement

Re: LDN Placebo effect ?

Postby milesap » Fri Feb 15, 2013 7:46 am

If you have a yeast infection it would probably aggravate your MS because infections do that. I would not blame LDN for that.I would keep taking it since it helps boost the immune system to normal.
User avatar
milesap
Family Elder
 
Posts: 143
Joined: Wed Jul 20, 2011 3:00 pm


Return to Low Dose Naltrexone

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users